Translator Disclaimer
December 2001 Orbits of Isotropy Groups of Compact Symmetric Spaces
Daigo HIROHASHI, Osamu IKAWA, Hiroyuki TASAKI
Tokyo J. Math. 24(2): 407-428 (December 2001). DOI: 10.3836/tjm/1255958184

Abstract

In this paper, for a compact symmetric space $M$ we consider orbits of the linear isotropy action of $M$ and the canonical action on $M$ of its isotropy group. We reduce some geometric conditions of these orbits to those of their starting points. Consequently we get some relations among the geometric conditions of orbits.

Citation

Download Citation

Daigo HIROHASHI. Osamu IKAWA. Hiroyuki TASAKI. "Orbits of Isotropy Groups of Compact Symmetric Spaces." Tokyo J. Math. 24 (2) 407 - 428, December 2001. https://doi.org/10.3836/tjm/1255958184

Information

Published: December 2001
First available in Project Euclid: 19 October 2009

zbMATH: 1022.53044
MathSciNet: MR1874980
Digital Object Identifier: 10.3836/tjm/1255958184

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.24 • No. 2 • December 2001
Back to Top